Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the lattice of polynomials with integer coefficients: the covering radius in $L_p(0,1)$

Tom 115 / 2015

Wojciech Banaszczyk, Artur Lipnicki Annales Polonici Mathematici 115 (2015), 123-144 MSC: Primary 41A10; Secondary 52C07. DOI: 10.4064/ap115-2-2

Streszczenie

The paper deals with the approximation by polynomials with integer coefficients in $L_p(0,1)$, $1\le p\le \infty $. Let $\boldsymbol {P}_{n,r}$ be the space of polynomials of degree $\le n$ which are divisible by the polynomial $x^r(1-x)^r$, $r\ge 0$, and let $\boldsymbol {P}_{n,r}^\mathbb {Z}\subset \boldsymbol {P}_{n,r}$ be the set of polynomials with integer coefficients. Let $\mu (\boldsymbol {P}_{n,r}^\mathbb {Z};L_p)$ be the maximal distance of elements of $\boldsymbol {P}_{n,r}$ from $\boldsymbol {P}_{n,r}^\mathbb {Z}$ in $L_p(0,1)$. We give rather precise quantitative estimates of $\mu (\boldsymbol {P}_{n,r}^\mathbb {Z};L_2)$ for $n\gtrsim 6r$. Then we obtain similar, somewhat less precise, estimates of $\mu (\boldsymbol {P}_{n,r}^\mathbb {Z};L_p)$ for $p\not =2$. It follows that $\mu (\boldsymbol {P}_{n,r}^\mathbb {Z};L_p)\asymp n^{-2r-2/p}$ as $n\to \infty $. The results partially improve those of Trigub [Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962)].

Autorzy

  • Wojciech BanaszczykFaculty of Mathematics and Computer Science
    University of Łódź
    90-238 Łódź, Poland
    e-mail
  • Artur LipnickiFaculty of Mathematics and Computer Science
    University of Łódź
    90-238 Łódź, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek